# SDR CA190523001

- Difficulty date: May 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,454 hours
- Engine: Cont IO240B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Plenum
- Part number: 653885
- Condition: Cracked
- Location: Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS SNAGGED FOR RUNNING VERY ROUGH AT IDLE, EXTENSIVE INSPECTION REVEALED THAT ALL 3 INDUCTION INTAKE TUBES OF THE ENGINE WERE CRACKED ON THEIR FLANGES. FURTHER INSPECTION SHOWED THAT THE INTAKE MANIFOLD PLENUM MOUNTING POINT WAS LOOSE CAUSING EXCESSIVE VIBRATION TO ALL 4 TUBES CAUSING THEM TO CRACK. (TC# 20190523001)
